# SDR DALA2024071807267

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 17,457 hours, 7,454 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3059, CORROSION ON HOLE LOC FR68 AT LEVEL STR23R AT LOWER SILL AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON LOWER SILL LOC. AT FR68 AT LEVEL STR23R AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001 STEP 2.A; FIGURE 001; SHEET 3. (LP 0453065)
